# SDR KPVA200004

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 101/112
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RIGHT SIDE ANGLE AT STATION X101 AND Z112 CRACKED.  REPAIRED ANGLE AT STATION X101, Z112 IAW DHC-8 RD 8-53-3630 AND RD8-53-1672.  (M)
